# SDR C2XA11SH106

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 20,141 hours, 15,822 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521587403
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A/C N16546 FLIGHT 3153 FROM DC TO EWR LG AIR/GND FAIL EICAS MESSAGE UPON GEAR RETRACTION DEPARTING DCA AIRPORT.  MAINTENANCE REMOVED AND REPLACED LT LANDING GEAR WOW PROX SWITCH NR 1 AND 2 IAW EMB-145 AMM 32-63-01.  ALSO REMOVED AND REPLACED DOWN LOCK PROX SWITCH HARNESS W511 IAW EMB-145 AMM 32-00-03.  PERFORMED GEAR SWINGS, OPERATIONAL CHECK GOOD IAW EMB-145 AMM 32-30-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
